Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 151, NWS El Paso, TX

October 7, 2015Hudspeth County, Texas; Otero County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Oct 7, 2015, 2:29 PM MDT for Hudspeth County, Texas; Otero County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2015, 2:29 PM MDT (20:29 UTC)
Expired
Oct 7, 2015, 3:15 PM MDT
In force
46 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Otero County, NM, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 162 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 7, 1:41 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
953 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WUUS54 KEPZ 072029
SVREPZ
NMC035-TXC229-072115-
/O.NEW.KEPZ.SV.W.0151.151007T2029Z-151007T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
229 PM MDT WED OCT 7 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...
  NORTHEASTERN HUDSPETH COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 315 PM MDT

* AT 229 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
  OF SALT FLAT...OR 19 MILES EAST OF CORNUDAS...MOVING NORTHEAST AT
  25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SALT FLAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3200 10486 3200 10490 3199 10492 3166 10492
      3158 10523 3175 10533 3202 10487
TIME...MOT...LOC 2029Z 246DEG 23KT 3170 10515 

HAIL...1.00IN
WIND...60MPH
 
$$

MLP
3 follow-up statements
218 
WWUS54 KEPZ 072046
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
246 PM MDT WED OCT 7 2015

NMC035-TXC229-072115-
/O.CON.KEPZ.SV.W.0151.000000T0000Z-151007T2115Z/
OTERO NM-HUDSPETH TX-
246 PM MDT WED OCT 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN OTERO AND NORTHEASTERN HUDSPETH COUNTIES...

AT 246 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALT FLAT...OR
16 MILES SOUTHWEST OF PINE SPRINGS...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SALT FLAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3200 10486 3200 10490 3199 10492 3166 10492
      3158 10523 3175 10533 3202 10487
TIME...MOT...LOC 2046Z 246DEG 23KT 3174 10503 

HAIL...1.00IN
WIND...60MPH
 
$$

MLP
435 
WWUS54 KEPZ 072049
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
249 PM MDT WED OCT 7 2015

NMC035-TXC229-072115-
/O.CON.KEPZ.SV.W.0151.000000T0000Z-151007T2115Z/
OTERO NM-HUDSPETH TX-
249 PM MDT WED OCT 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN OTERO AND NORTHEASTERN HUDSPETH COUNTIES...

AT 246 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALT FLAT...OR
16 MILES SOUTHWEST OF PINE SPRINGS...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SALT FLAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3200 10486 3200 10490 3199 10492 3166 10492
      3158 10523 3175 10533 3202 10487
TIME...MOT...LOC 2046Z 246DEG 23KT 3175 10503 

HAIL...1.00IN
WIND...60MPH
 
$$

MLP
433 
WWUS54 KEPZ 072113
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
313 PM MDT WED OCT 7 2015

NMC035-TXC229-072123-
/O.EXP.KEPZ.SV.W.0151.000000T0000Z-151007T2115Z/
OTERO NM-HUDSPETH TX-
313 PM MDT WED OCT 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTERO AND
NORTHEASTERN HUDSPETH COUNTIES WILL EXPIRE AT 315 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO AND SOUTHWESTERN TEXAS.

LAT...LON 3200 10486 3200 10490 3199 10492 3166 10492
      3158 10523 3175 10533 3202 10487
TIME...MOT...LOC 2108Z 246DEG 23KT 3175 10503 

$$

MLP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 3:47 AM MDT, 10 hours 42 minutes earlier.

Area forecast discussion, Oct 7, 3:47 AM MDT, 10 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
347 AM MDT WED OCT 7 2015

.SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION AS A LARGE
LOW PRESSURE SYSTEM MOVES CLOSER TO THE AREA. THIS SYSTEM WILL
CONTINUE GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
TODAY AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH
PERIODS OF LARGE DAMAGING HAIL AND STRONG WINDS. HEAVY RAINFALL
WITH LOCALIZED FLOODING MAY ALSO OCCUR. THE LOW PRESSURE SYSTEM
WILL DRIFT SOUTH AND WEST INTO NORTHERN MEXICO THURSDAY THROUGH
SATURDAY. THIS WILL RESULT IN A GRADUAL WEAKENING OF SHOWERS AND
THUNDERSTORMS THROUGH SATURDAY NIGHT. DRY CONDITIONS WITH WARMER
TEMPERATURES ARE EXPECTED FOR SUNDAY AND THE FIRST PART OF NEXT
WEEK.

&&

.DISCUSSION...
AN UPPER LEVEL LOW PRESSURE SYSETM LOCATED IN ARIZONA IS
CONTINUING TO DRIFT EAST TOWARD THE LOCAL AREA. MOISTURE IS STILL
STREAMING UP AHEAD OF THE SYSTEM BOTH THE EASTERN PACIFIC AND THE
GULF OF MEXICO. THE UPPER LEVEL LOW IS PROVIDING DYNAMIC FORCING
AND COOLING ALOFT TO HELP FURTHER DESTABILIZE THE ATMOSPHERE IN
THE REGION. ISOLATED TO SCATTERED THUNDERSTORMS CONTINUE TO
DEVELOP EARLY THIS MORNING AND ARE EXPECTED TO CONTINUE THROUGH
THE DAY. FOR AREAS GENERALLY FROM DEMING EASTWARD...SOME OF THE
STORMS WILL BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING LARGE
HAIL AND STRONG WIND GUSTS. THERE IS ALSO A SLIGHT RISK OF A BRIEF
FUNNEL CLOUD OR TORNADO DEVELOPING FROM THE STRONGER STORMS THIS
AFTERNOON AND EARLY EVENING.

PERIODS OF HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING IS ALSO
POSSIBLE TODAY AND TONIGHT. MODELS INDICATE THAT PORTIONS OF
HUDSPETH...OTERO AND EASTERN EL PASO COUNTY MAY SEE EXCESSIVE
RAINFALL WITH FLASH FLOODING POTENTIAL THROUGH TONIGHT. A FLASH
FLOOD WATCH IS IN EFFECT UNTIL 6 AM THURSDAY FOR THOSE AREAS.

ON THURSDAY THE UPPER LOW WILL DRIFT SOUTH INTO NORTHERN MEXICO.
AS THE LOW MOVES AWAY FROM THE AREA THE THREAT OF SEVERE
THUNDERSTORMS WILL DIMINISH FOR SOUTHERN NEW MEXICO AND FAR WEST
TEXAS. MARGINAL SEVERE CONDITIONS WILL STILL EXIST FOR THE BIG
BEND AREA OF WEST TEXAS. WRAP AROUND MOISTURE ALONG THE NORTHERN
SIDE OF THE LOW WILL CONTINUE TO FUEL SCATTERED THUNDERSTORMS AND
SHOWERS ACROSS THE AREA ON THURSDAY. PERIODS OF HEAVY RAIN WITH
LOCALIZED FLOODING WILL STILL BE POSSIBLE...ESPECIALLY FOR AREAS
EAST OF LAS CRUCES AND EL PASO. A WEAK COLD FRONT WILL PUSH INTO
THE AREA ON FRIDAY AND WILL HELP KEEP A CHANCE OF RAIN AND STORMS
GOING THROUGH THE DAY.

ON SATURDAY THE UPPER LOW WILL RETROGRADE MORE TO THE WEST BACK
OVER THE EASTERN PACIFIC OCEAN. THIS WILL LIMIT THE INFLUENCE OF
THE LOW OVER THE LOCAL AREA WHICH SHOULD SEE ONLY ISOLATED LIGHT
RAIN SHOWERS WITH JUST A FEW BRIEF THUNDERSTORMS. RAINS SHOULD END
BY SATURDAY NIGHT WITH SKIES GRADUALLY CLEARING. SUNDAY WILL SEE
HIGH PRESSURE ALOFT BEGINNING TO BUILD OVER THE AREA WITH DRY
CONDITIONS AND MOSTLY CLEAR SKIES EXPECTED.

FOR MONDAY THROUGH NEXT WEDNESDAY...THE UPPER LOW WILL REMAIN OVER
THE EASTERN PACIFIC WITH HIGH PRESSURE OVER THE STATE LOCALLY.
THIS PATTERN WILL KEEP WEATHER CONDITIONS DRY WITH AFTERNOON
TEMPERATURES WARMING SEVERAL DEGREES ABOVE NORMAL. LONG RANGE
MODEL PROJECTS HAVE THE UPPER LOW DRIFTING BACK TO THE EAST TOWARD
THE STATE LATER NEXT WEEK WITH A INCREASED CHANCES FOR RAIN AND
THUNDERSTORMS EXPECTED.

&&

.AVIATION...VALID 07/12Z-08/12Z...
P6SM SCT-BKN050-070 BKN200-250 THRU PD. UPPER LOW WILL CONTINUE
TO SLOWLY MOVE THRU SRN AZ DURING PD. THIS LOW WILL PROVIDE SCT TO
NMRS 1-3SM TSRAGR BKN020-030 WITH WIND GUSTS TO 50KTS POSSIBLE
THRU 04Z AND MAINLY E OF DIVIDE AFT 18Z. A FEW AREAS MAY SEE MVFR
CONDS OF BKN015-025 BETWEEN 06Z-15Z. WINDS WILL GENERALLY BE UNDER
12KTS OUTSIDE OF THUNDERSTORMS FROM THE SE TO SW. &&

.FIRE WEATHER... UPPER LOW WILL BE MOVING THROUGH SOUTHERN ARIZONA
AND INTO SW NEW MEXICO TODAY AND INTO NORTHERN CHIHUAHUA ON
THURSDAY. THIS SYSTEM WILL KEEP TEMPERATURES BELOW NORMAL WITH
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME STORMS MAY
BE SEVERE WITH LARGE HAIL AND GUSTY WINDS. AS THE LOW MOVES SOUTH
AND WEST INTO THE WEEKEND...SOME SLIGHTLY DRIER AIR WILL MOVE INTO
THE REGION BUT RELATIVE HUMIDITIES WILL REMAIN ABOVE 20 PERCENT
AND GENERALLY ABOVE 30 PERCENT THROUGH THE REMAINDER OF THIS WORK
WEEK. PRECIPITATION CHANCES ARE EXPECTED TO BE OVER THIS WEEKEND
AND INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 76  58  75  59 /  60  60  40  40
SIERRA BLANCA           75  56  72  56 /  60  60  60  50
LAS CRUCES              73  53  73  54 /  60  40  30  30
ALAMOGORDO              75  55  75  56 /  60  60  50  40
CLOUDCROFT              56  39  56  40 /  80  60  70  70
TRUTH OR CONSEQUENCES   71  54  74  54 /  60  30  30  40
SILVER CITY             67  48  69  49 /  60  30  30  20
DEMING                  72  53  74  55 /  60  30  30  20
LORDSBURG               72  51  76  52 /  50  30  30  20
WEST EL PASO METRO      76  58  75  60 /  60  60  40  40
DELL CITY               77  56  75  56 /  60  60  50  50
FORT HANCOCK            78  58  76  59 /  60  60  60  50
LOMA LINDA              73  55  71  55 /  60  60  60  50
FABENS                  77  56  75  58 /  60  60  50  40
SANTA TERESA            75  56  74  57 /  60  50  30  40
WHITE SANDS HQ          74  55  74  55 /  70  60  40  40
JORNADA RANGE           73  51  74  51 /  60  40  30  30
HATCH                   73  51  76  53 /  60  40  30  30
COLUMBUS                74  54  74  57 /  60  30  30  20
OROGRANDE               74  58  74  58 /  60  60  50  40
MAYHILL                 64  45  62  46 /  70  60  60  60
MESCALERO               65  43  63  44 /  70  60  60  60
TIMBERON                62  46  62  46 /  70  60  70  60
WINSTON                 64  46  66  47 /  70  30  40  40
HILLSBORO               71  49  73  50 /  60  30  30  30
SPACEPORT               73  51  76  50 /  60  40  30  30
LAKE ROBERTS            67  41  71  42 /  70  30  40  30
HURLEY                  69  47  71  49 /  60  30  30  20
CLIFF                   71  44  75  46 /  50  30  30  20
MULE CREEK              69  43  73  43 /  60  30  30  20
FAYWOOD                 69  49  71  50 /  60  30  30  30
ANIMAS                  72  52  75  52 /  50  30  30  20
HACHITA                 72  52  75  53 /  50  30  30  20
ANTELOPE WELLS          72  50  72  52 /  60  30  30  20
CLOVERDALE              70  50  72  51 /  40  30  30  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ417.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ420>424.

&&

04 LUNDEEN
Hazardous weather outlook, Oct 7, 5:37 AM MDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
537 AM MDT WED OCT 7 2015

NMZ401>417-TXZ418>424-081145-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
537 AM MDT WED OCT 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS AREA EXPECTED TODAY AND
TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...CAPABLE OF
PRODUCING DAMAGING LARGE HAIL AND STRONG WINDS. THESE STORMS COULD
IMPACT STRUCTURES AND VEHICLES AND WILL DELAY ANY SCHEDULED OUT
DOOR EVENTS. PERIODS OF HEAVY RAINFALL MAY CAUSE LOCALIZED
FLOODING NEAR STRONGER STORMS. AREAS EAST OF EL PASO WILL BE UNDER
A FLASH FLOOD WATCH THROUGH TONIGHT FOR POTENTIAL WIDESPREAD
FLOODING FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THURSDAY AND FRIDAY
WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE THREAT OF SEVERE STORMS
IS EXPECTED TO BE MINIMAL. ISOLATED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE ON SATURDAY. DRY CONDITIONS ARE EXPECTED SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED TO REPORT POSSIBLE LARGE
HAIL...DAMAGING WINDS AND HEAVY RAINFALLS WITH POSSIBLE FLOODING
TODAY AND WEDNESDAY.

LUNDEEN

In the hours before

Special weather statement, Oct 7, 12:44 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1244 PM MDT WED OCT 7 2015

NMZ403-404-407-071930-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
1244 PM MDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GRANT AND WEST
CENTRAL LUNA COUNTIES UNTIL 130 PM MDT...

AT 1244 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ON RADAR NEAR SEPAR...OR 23 MILES SOUTHEAST OF LORDSBURG...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SEPAR.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3207 10837 3214 10851 3248 10833 3231 10802
TIME...MOT...LOC 1844Z 212DEG 15KT 3217 10836

MLP
Special weather statement, Oct 7, 1:06 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
106 PM MDT WED OCT 7 2015

NMZ407-410-411-071945-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-NORTHERN DONA ANA COUNTY NM-
106 PM MDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DONA ANA AND
SOUTHEASTERN LUNA COUNTIES UNTIL 145 PM MDT...

AT 106 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 16 MILES SOUTHWEST OF CORRALITOS...OR 25 MILES SOUTHWEST OF LAS
CRUCES...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAS CRUCES...
FAIRACRES...
DONA ANA...
CORRALITOS...
LOOKOUT PEAK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3239 10676 3178 10721 3178 10735 3183 10743
      3253 10709
TIME...MOT...LOC 1906Z 212DEG 44KT 3210 10712

MLP
Special weather statement, Oct 7, 1:19 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
119 PM MDT WED OCT 7 2015

TXZ420>422-072000-
SALT BASIN TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
SOUTHERN HUDSPETH HIGHLANDS TX-
119 PM MDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUDSPETH COUNTY UNTIL 200
PM MDT...

AT 119 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 20 MILES NORTHEAST OF MCNARY...OR 20 MILES NORTHEAST OF FORT
HANCOCK...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL HUDSPETH
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3131 10555 3144 10569 3147 10526
TIME...MOT...LOC 1919Z 225DEG 19KT 3144 10555

MLP
Special weather statement, Oct 7, 1:27 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
127 PM MDT WED OCT 7 2015

TXZ420>422-072015-
SALT BASIN TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
SOUTHERN HUDSPETH HIGHLANDS TX-
127 PM MDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUDSPETH COUNTY
UNTIL 215 PM MDT...

AT 127 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 22 MILES SOUTH OF CORNUDAS...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORNUDAS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN TEXAS.

LAT...LON 3135 10554 3147 10567 3188 10547 3164 10512
TIME...MOT...LOC 1927Z 230DEG 17KT 3147 10551

MLP
Special weather statement, Oct 7, 1:37 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
137 PM MDT WED OCT 7 2015

NMZ411-072030-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
137 PM MDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DONA ANA COUNTY
UNTIL 230 PM MDT...

AT 137 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 20 MILES WEST OF SANTA TERESA...OR 25 MILES WEST OF SUNLAND
PARK...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KILBOURNE HOLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO.

LAT...LON 3184 10714 3219 10692 3199 10664 3178 10690
      3178 10705
TIME...MOT...LOC 1937Z 220DEG 16KT 3185 10700

MLP
Special weather statement, Oct 7, 2:28 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
228 PM MDT WED OCT 7 2015

NMZ414>416-072115-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
228 PM MDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OTERO COUNTY UNTIL
315 PM MDT...

AT 228 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR OVER SILVER LAKE...OR 6 MILES NORTHEAST OF CLOUDCROFT...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUIDOSO...
SIXTEEN SPRINGS...
APACHE SUMMIT...
ELK SILVER...
SILVER LAKE...
LAKE MESCALERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTH CENTRAL NEW MEXICO.

LAT...LON 3328 10532 3308 10532 3302 10544 3291 10565
      3301 10583 3331 10569 3331 10536
TIME...MOT...LOC 2028Z 209DEG 23KT 3303 10566

MLP

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:04 PM MDTSpecial Weather StatementEPZHudspeth41 min
Oct 7, 12:36 PM MDTSpecial Weather StatementEPZHudspeth39 min
Oct 7, 1:19 PM MDTSpecial Weather StatementEPZHudspeth41 min
Oct 7, 1:27 PM MDTSpecial Weather StatementEPZHudspeth48 min
Oct 7, 1:55 PM MDTSevere Thunderstorm WarningEPZEl Paso50 min
Oct 7, 2:01 PM MDTSevere Thunderstorm WarningEPZHudspeth44 min
Oct 7, 2:31 PM MDTSevere Thunderstorm WarningEPZEl Paso44 min
Oct 7, 3:06 PM MDTSevere Thunderstorm WarningEPZEl Paso39 min
Oct 7, 3:15 PM MDTAreal Flood AdvisoryEPZEl Paso2 hr
Oct 7, 3:19 PM MDTSevere Thunderstorm WarningEPZEl Paso, Hudspeth41 min
Oct 7, 3:26 PM MDTSpecial Weather StatementEPZHudspeth49 min
Oct 7, 3:39 PM MDTFlash Flood WarningEPZEl Paso3 hr
Oct 7, 3:48 PM MDTAreal Flood AdvisoryEPZHudspeth3 hr
Oct 7, 3:54 PM MDTSevere Thunderstorm WarningEPZEl Paso, Hudspeth51 min
Oct 7, 4:09 PM MDTSevere Thunderstorm WarningEPZHudspeth51 min
Oct 7, 4:26 PM MDTSevere Thunderstorm WarningEPZHudspeth49 min
Oct 7, 4:28 PM MDTAreal Flood AdvisoryEPZHudspeth3 hr
Oct 7, 4:52 PM MDTSevere Thunderstorm WarningEPZHudspeth38 min
Oct 7, 5:02 PM MDTAreal Flood AdvisoryEPZHudspeth3 hr
Oct 7, 5:04 PM MDTSevere Thunderstorm WarningEPZHudspeth41 min
Oct 7, 5:09 PM MDTSpecial Weather StatementEPZHudspeth51 min
Oct 7, 5:24 PM MDTSevere Thunderstorm WarningEPZHudspeth40 min
Oct 7, 5:26 PM MDTSpecial Weather StatementEPZHudspeth49 min
Oct 7, 5:27 PM MDTFlash Flood WarningEPZHudspeth3 hr
Oct 6, 6:26 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna49 min
Oct 6, 9:12 PM MDTSpecial Weather StatementEPZ48 min
Oct 6, 10:26 PM MDTSpecial Weather StatementEPZDoña Ana34 min
Oct 7, 2:36 AM MDTAreal Flood AdvisoryEPZDoña Ana, Sierra3 hr
Oct 7, 7:15 AM MDTSpecial Weather StatementEPZDoña Ana45 min
Oct 7, 7:20 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna, Sierra55 min
Oct 7, 8:19 AM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra26 min
Oct 7, 8:50 AM MDTSpecial Weather StatementEPZSierra55 min
Oct 7, 10:30 AM MDTSpecial Weather StatementEPZ45 min
Oct 7, 11:58 AM MDTSpecial Weather StatementEPZ47 min
Oct 7, 12:44 PM MDTSpecial Weather StatementEPZLuna46 min
Oct 7, 12:56 PM MDTSevere Thunderstorm WarningEPZOtero49 min
Oct 7, 1:06 PM MDTSpecial Weather StatementEPZDoña Ana39 min
Oct 7, 1:13 PM MDTSevere Thunderstorm WarningEPZOtero47 min
Oct 7, 1:37 PM MDTSpecial Weather StatementEPZDoña Ana53 min
Oct 7, 1:40 PM MDTSevere Thunderstorm WarningEPZOtero50 min
Oct 7, 1:42 PM MDTSevere Thunderstorm WarningEPZDoña Ana48 min
Oct 7, 2:28 PM MDTSpecial Weather StatementEPZ47 min
Oct 7, 3:21 PM MDTSpecial Weather StatementEPZ39 min
Oct 7, 3:42 PM MDTSevere Thunderstorm WarningEPZOtero48 min
Oct 7, 4:02 PM MDTSpecial Weather StatementEPZOtero43 min
Oct 7, 4:24 PM MDTSevere Thunderstorm WarningEPZOtero36 min
Oct 7, 4:30 PM MDTSpecial Weather StatementEPZLuna45 min
Oct 7, 5:18 PM MDTSpecial Weather StatementEPZLuna42 min
Oct 7, 5:48 PM MDTSpecial Weather StatementEPZ42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.